# SDR REXA2015012000066

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 16,948 hours, 10,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PANEL 171CL FOR INSULATION BLANKET CHECK FOUND BROKEN WIRE TO EMER  LIGHT LT AFT.  R & R LT AFT EMER LT ON PANEL 171CL.  OPERATIONS CHECKED GOOD IAW AMM 33-51-15.  REINSTALLED PANEL 171CL IAW AMM 53-82-82.
